# SDR AALA201504299001

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 13,253 hours, 4,751 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY CYLINDER & ACCUMULATOR PRESSURE AT 1000 PSI, OAT TEMP APPROX 60*.  SERVICED ACCUMULATOR IAW AMM 52-10-00-614-001.
